# SDR SWIA2025102000728

- Difficulty date: July 28, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID. FUSELAGE SKIN UNDER FORWARD WING - TO - FUSELAGE FAIRING SEALANT BED HAS NUMEROUS AREAS OF CORROSION AROUND NUTPLATE HOLES. MARKED WITH TAPE.  (C-CHECK RO 10/19/2025)REPAIRED FUSELAGE SKIN UNDER FORWARD WING TO FUSELAGE FAIRING SEALANT BED AROUND NUTPLATE HOLES IAW MHIRJ REO 601R-53-31-1346 REV -- DATED 2025-08-06 COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337 NO WEIGHT CHANGE
